# SDR SIMA20161111003

- Difficulty date: November 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210601
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CRACKED AT FRAME 13.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02.
